Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Conductors of $ \ell$-adic representations

Author: Douglas Ulmer
Journal: Proc. Amer. Math. Soc. 144 (2016), 2291-2299
MSC (2010): Primary 11F80
Published electronically: October 5, 2015
MathSciNet review: 3477046
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a new formula for the Artin conductor of an $ \ell $-adic representation of the Weil group of a local field of residue characteristic $ p\neq \ell $.

References [Enhancements On Off] (What's this?)

  • [Art31] E. Artin, Die gruppentheoretische Struktur der Diskriminanten algebraischer Zahlkörper, J. Reine Angew. Math. 164 (1931), 1-11 (German). MR 1581245,
  • [Cli37] A. H. Clifford, Representations induced in an invariant subgroup, Ann. of Math. (2) 38 (1937), no. 3, 533-550. MR 1503352,
  • [DDT97] Henri Darmon, Fred Diamond, and Richard Taylor, Fermat's last theorem, Elliptic curves, modular forms & Fermat's last theorem (Hong Kong, 1993), Int. Press, Cambridge, MA, 1997, pp. 2-140. MR 1605752 (99d:11067b)
  • [Del73] P. Deligne, Les constantes des équations fonctionnelles des fonctions $ L$, Modular functions of one variable, II (Proc. Internat. Summer School, Univ. Antwerp, Antwerp, 1972) Springer, Berlin, 1973, pp. 501-597. Lecture Notes in Math., Vol. 349 (French). MR 0349635 (50 #2128)
  • [DD13] T. Dokchitser and V. Dokchitser, Growth of III in towers for isogenous curves, Compositio Mathematica FirstView (2015), 1-25.,
  • [Roh94] David E. Rohrlich, Elliptic curves and the Weil-Deligne group, Elliptic curves and related topics, CRM Proc. Lecture Notes, vol. 4, Amer. Math. Soc., Providence, RI, 1994, pp. 125-157. MR 1260960 (95a:11054)
  • [Ser70] J.-P. Serre,
    Facteurs locaux des fonctions zêta des variétés algébriques (définitions et conjectures),
    Séminaire Delange-Pisot-Poitou: 1969/70, Théorie des Nombres, Fasc. 2, Exp. 19, page 12, Secrétariat mathématique, Paris, 1970.
  • [Ser79] Jean-Pierre Serre, Local fields, Graduate Texts in Mathematics, vol. 67, Springer-Verlag, New York-Berlin, 1979. Translated from the French by Marvin Jay Greenberg. MR 554237 (82e:12016)
  • [Ser06] J.-P. Serre.
    Lie algebras and Lie groups, volume 1500 of Lecture Notes in Mathematics.
    Springer-Verlag, Berlin, 2006.
    1964 lectures given at Harvard University, Corrected fifth printing of the second (1992) edition.
  • [ST68] Jean-Pierre Serre and John Tate, Good reduction of abelian varieties, Ann. of Math. (2) 88 (1968), 492-517. MR 0236190 (38 #4488)
  • [Tat79] J. Tate, Number theoretic background, Automorphic forms, representations and $ L$-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977) Proc. Sympos. Pure Math., XXXIII, Amer. Math. Soc., Providence, R.I., 1979, pp. 3-26. MR 546607 (80m:12009)
  • [Wie12] G. Wiese,
    Galois representations,
    Version dated 13 February 2012, downloaded from˜wiese/notes/GalRep.pdf, 2012.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11F80

Retrieve articles in all journals with MSC (2010): 11F80

Additional Information

Douglas Ulmer
Affiliation: School of Mathematics, Georgia Institute of Technology, Atlanta, Georgia 30332

Received by editor(s): May 14, 2015
Received by editor(s) in revised form: June 29, 2015
Published electronically: October 5, 2015
Communicated by: Matthew A. Papanikolas
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society